Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suffering from skin disease since last 4 years

My grandfather who is 70 years old has been suffering from skin disease since last 4 years . till now ,so many treatment hs been given to him. DESI and allopathic . he is diabetic also .now 14 days back he got 2 acne in his left hand ..thn concernd doctor sir cleaned whole hand by beatadin and rubbed so badly . and finally this whole treatment turned his hand into green colour and hand got lot of swell as well. now this infection is increansing day by day. What we should do in this condition?
Asked On : Mon, 22 Nov 2010
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It looks like the skin got infected (it called cellulitis). The cellulitis gets worse with uncontrolled sugar. You need to control the sugars tightly.

Regarding the cellulitis, you need to clean with normal saline. If the skin is open just saline gauze dressings will be fine. He must use good antibiotics until it heals completely.

Dr. Jagdish
Answered: Mon, 22 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor